Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 324, NWS Atlanta, GA

August 12, 2020Catoosa County, Whitfield County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 12, 2020, 3:58 PM EDT for Catoosa County, Whitfield County, Georgia. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2020, 3:58 PM EDT (19:58 UTC)
Expired
Aug 12, 2020, 4:30 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Catoosa County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 90 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 4:10 PM EDTTSTM WND DMG1 E Beaumont, GATREE DOWN ALONG THE 400 BLOCK OF WESTBROOK RD.
Aug 12, 4:10 PM EDTTSTM WND DMG1 Se Blue Spring, GAPICTURE ON SOCIAL MEDIA OF NUMEROUS TREES DOWN IN YARD OF HOMEOWNER ALONG OLD THREE NOTCH RD.
Aug 12, 4:10 PM EDTTSTM WND DMG3 Wnw Tunnel Hill, GATREE DOWN NEAR THE INTERSECTION OF HOUSTON VALLEY RD AND BANDY RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
477 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1145 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

590 
WUUS52 KFFC 121958
SVRFFC
GAC047-313-122030-
/O.NEW.KFFC.SV.W.0324.200812T1958Z-200812T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
358 PM EDT Wed Aug 12 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Catoosa County in northwestern Georgia...
  Central Whitfield County in northwestern Georgia...

* Until 430 PM EDT.

* At 358 PM EDT, a severe thunderstorm was located near Ringgold,
  moving northeast at 5 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Ringgold, Varnell, Tunnel Hill, Cohutta, Wood Station,
  Rocky Face, Graysville, Blue Spring, Boynton, Beaumont, Indian
  Springs and Apison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3487 8487 3472 8507 3472 8515 3473 8517
      3477 8515 3477 8516 3478 8516 3478 8520
      3485 8520 3486 8524 3499 8514 3499 8498
TIME...MOT...LOC 1958Z 211DEG 6KT 3486 8512 

HAIL...0.88IN
WIND...60MPH
 
$$
2 follow-up statements
443 
WWUS52 KFFC 122015
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Wed Aug 12 2020

GAC047-313-122030-
/O.CON.KFFC.SV.W.0324.000000T0000Z-200812T2030Z/
Catoosa GA-Whitfield GA-
415 PM EDT Wed Aug 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CATOOSA AND CENTRAL WHITFIELD COUNTIES...

At 415 PM EDT, a severe thunderstorm was located over Ringgold,
moving northeast at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Dalton, Ringgold, Varnell, Tunnel Hill, Cohutta, Wood Station, Rocky
Face, Graysville, Blue Spring, Boynton, Beaumont, Indian Springs and
Apison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3487 8487 3477 8501 3477 8516 3478 8516
      3478 8520 3485 8520 3486 8524 3499 8514
      3499 8498
TIME...MOT...LOC 2015Z 211DEG 6KT 3488 8510 

HAIL...1.00IN
WIND...60MPH
 
$$
119 
WWUS52 KFFC 122026
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
426 PM EDT Wed Aug 12 2020

GAC047-313-122036-
/O.EXP.KFFC.SV.W.0324.000000T0000Z-200812T2030Z/
Catoosa GA-Whitfield GA-
426 PM EDT Wed Aug 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA AND CENTRAL WHITFIELD
COUNTIES WILL EXPIRE AT 430 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3487 8487 3477 8501 3477 8516 3478 8516
      3478 8520 3485 8520 3486 8524 3499 8514
      3499 8498
TIME...MOT...LOC 2026Z 211DEG 6KT 3489 8509 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:49 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Aug 12, 2:49 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
249 PM EDT Wed Aug 12 2020

.SHORT TERM /Tonight through Thursday Night/...
With todays main feature being a broad sfc low across the region and
marginal instability with already scattered diurnally driven
convection, the rest of the afternoon into overnight could have
additional outflow driven development. Greatest chance for some
strong to isolated severe will be this afternoon into evening with
strong to damaging winds and hail as main threats in addition to
locally heavy rainfall with little steering flow.

Upper low center is progged to advect slightly more eastward into
the TN Valley Thursday and increase some deep layer moisture across
the region (some PWATs could get near 2 inches), so have continued
to trend to likely pops for more numerous/widespread shower/storm
coverage. With little shear in the overall column and again marginal
CAPE values expected, should see some strong to isolated severe
again maximized by daytime heating followed by remnant outflows.

Max temps Thursday a few degrees cooler than today given expected
increased moisture/pops but still slightly above climo norms.

Baker

.LONG TERM /Friday through Wednesday/...
Unsettled weather will persist into the extended portion of the
forecast.

Upper level pattern remains active through the period. A longwave
trough sets up across the Gulf States and remains in place through
early next week. Several strong perturbations in the flow move
through the base of the trough, each with the potential to aid in
increasing the coverage of precip/storms. Models are progging a weak
boundary to set up across the CWA for much of the period. Waves of
low pressure will move east along the boundary, aided by the upper
level support from the numerous shortwaves aloft.

With the thicker cloud over and more widespread precipitation
forecast, temps near or slightly below normal are anticipated.

NListemaa

&&

.Aviation
18Z UPDATE...

VFR cigs in the 4-5 kft range with scattered SHRA/TSRA this
afternoon and possible MVFR vsbys with heavier precip. While
coverage should decrease this evening, something isolated could
trigger afterward into overnight. Patchy fog possible for Thursday
morning especially for areas with evening precip, but for now just
have MVFR vsbys for sites other than near KATL. Expecting slightly
earlier SHRA/TSRA start for Thursday with more widespread coverage.
Winds mainly on west side for near KATL then VRB with possible gusts
from storms and outflows. Looks calm to light VRB overnight then SW
4-6 kts for later Thursday.

//ATL CONFIDENCE...18Z UPDATE...
Medium on overall TSRA timing and early morning fog potential.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  71  87 /  30  70  60  70
Atlanta         73  92  72  86 /  40  70  70  70
Blairsville     67  85  67  79 /  30  70  50  70
Cartersville    72  92  72  87 /  30  70  60  70
Columbus        74  94  73  89 /  20  70  50  70
Gainesville     72  90  71  84 /  30  70  60  70
Macon           73  94  72  89 /  30  70  60  80
Rome            72  92  72  87 /  20  70  60  70
Peachtree City  72  92  71  86 /  30  70  70  70
Vidalia         74  92  74  91 /  30  70  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....NListemaa
AVIATION...Baker
Hazardous weather outlook, Aug 12, 11:22 AM EDT, 4 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1122 AM EDT Wed Aug 12 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131530-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1122 AM EDT Wed Aug 12 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia this afternoon into tonight. A few storms will be strong
to severe with strong to damaging winds, frequent lightning, small
hail, and locally heavy rainfall.

Heat indices near 100 can be expected over central and portions
or north Georgia this afternoon. Those outside for prolonged
periods should make sure to take precautions from the heat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Numerous to occasional thunderstorms are expected Thursday
through Saturday and scattered to numerous thunderstorms are
expected Sunday through Tuesday. A few storms will be strong to
severe with strong to damaging winds, frequent lightning, small hail,
and locally heavy rainfall.

Heat indices of 100 to 105 can be expected over portions of north
and central Georgia into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Aug 12, 3:37 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
337 PM EDT Wed Aug 12 2020

GAZ046-055-057-122000-
Rockdale GA-Clayton GA-Henry GA-
337 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCKDALE...
SOUTHEASTERN CLAYTON AND WESTERN HENRY COUNTIES UNTIL 400 PM EDT...

At 337 PM EDT...a strong thunderstorm was over Stockbridge, or near
McDonough. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
McDonough, Stockbridge, Hampton, Lovejoy, Lake Spivey, Hidden Valley
Park, Blacksville, Bonanza, Rex, Flippen, Richardson Park and Eagles
Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3362 8427 3360 8410 3336 8410 3340 8437
TIME...MOT...LOC 1937Z 020DEG 3KT 3354 8420

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 12, 3:38 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Wed Aug 12 2020

GAZ052-053-122015-
Coweta GA-Heard GA-
338 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COWETA AND EASTERN HEARD
COUNTIES UNTIL 415 PM EDT...

At 338 PM EDT...a strong thunderstorm was near Powers Crossroads, or
near Newnan...moving east at 15 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Newnan, Grantville, Moreland, East Newnan, Arnco-Sargent, Powers
Crossroads, Handy and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3343 8497 3345 8473 3329 8467 3322 8481
      3329 8501
TIME...MOT...LOC 1938Z 280DEG 12KT 3333 8490

HAIL...0.75IN
WIND...40MPH
Special weather statement, Aug 12, 3:40 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
340 PM EDT Wed Aug 12 2020

GAZ108>110-122015-
Telfair GA-Wilcox GA-Dodge GA-
340 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELFAIR...
SOUTHEASTERN WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 415 PM
EDT...

At 340 PM EDT...a strong thunderstorm was over Temperance, or 10
miles southeast of Abbeville. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Abbeville, Rhine, Temperance, Browning, China Hill and Antioch
Church.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3180 8308 3181 8309 3181 8310 3182 8311
      3181 8311 3181 8314 3182 8314 3182 8315
      3183 8315 3185 8318 3184 8321 3185 8340
      3204 8330 3197 8301 3179 8306
TIME...MOT...LOC 1940Z 020DEG 2KT 3190 8317

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 12, 3:46 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Wed Aug 12 2020

GAZ093-095-105-122015-
Macon GA-Dooly GA-Houston GA-
346 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...NORTHWESTERN
DOOLY AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 415 PM EDT...

At 345 PM EDT...a strong thunderstorm was near Dooling, or 12 miles
east of Oglethorpe...moving south at 15 mph.

  HAZARD...Winds 40 to 50 mph...nickel sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
Byromville, Pinehurst, Lilly and Dooling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3234 8394 3234 8376 3216 8375 3213 8385
      3219 8398
TIME...MOT...LOC 1945Z 358DEG 14KT 3227 8385

HAIL...0.88IN
WIND...50MPH
Special weather statement, Aug 12, 3:47 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Wed Aug 12 2020

GAZ019-122015-
Floyd GA-
347 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FLOYD COUNTY UNTIL
415 PM EDT...

At 347 PM EDT...a strong thunderstorm was over Rome. This storm was
nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome and Lindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3414 8521 3421 8531 3436 8521 3426 8504
TIME...MOT...LOC 1947Z 222DEG 2KT 3423 8520

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 12, 3:52 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Wed Aug 12 2020

GAZ094-095-122030-
Peach GA-Houston GA-
352 PM EDT Wed Aug 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PEACH AND HOUSTON
COUNTIES UNTIL 430 PM EDT...

At 352 PM EDT...a strong thunderstorm was over Sand Bed, or near
Perry. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Perry, Warner Robins, Sand Bed, Houston Lake, Bonaire, Kathleen and
Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3256 8374 3259 8365 3256 8357 3241 8359
      3241 8376
TIME...MOT...LOC 1952Z 004DEG 4KT 3246 8367

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:06 PM EDTSevere Thunderstorm WarningFFCBleckley, Pulaski39 min
Aug 11, 8:14 PM EDTSpecial Weather StatementFFCSchley31 min
Aug 11, 8:34 PM EDTSpecial Weather StatementFFCWilcox26 min
Aug 11, 9:00 PM EDTSpecial Weather StatementFFCWilcox30 min
Aug 12, 1:13 PM EDTSpecial Weather StatementFFCPolk32 min
Aug 12, 1:48 PM EDTSpecial Weather StatementFFCHaralson27 min
Aug 12, 1:51 PM EDTSpecial Weather StatementFFCDouglas24 min
Aug 12, 2:10 PM EDTSpecial Weather StatementFFCUpson35 min
Aug 12, 2:15 PM EDTSpecial Weather StatementFFCDodge30 min
Aug 12, 2:23 PM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson37 min
Aug 12, 2:25 PM EDTSpecial Weather StatementFFCTreutlen35 min
Aug 12, 2:30 PM EDTSpecial Weather StatementFFCBleckley30 min
Aug 12, 2:42 PM EDTSpecial Weather StatementFFCHeard33 min
Aug 12, 2:44 PM EDTSpecial Weather StatementFFCDodge31 min
Aug 12, 2:49 PM EDTSpecial Weather StatementFFCMarion26 min
Aug 12, 2:55 PM EDTSpecial Weather StatementFFCPeach35 min
Aug 12, 2:57 PM EDTSpecial Weather StatementFFCDouglas33 min
Aug 12, 2:59 PM EDTSpecial Weather StatementFFCTreutlen31 min
Aug 12, 3:00 PM EDTSpecial Weather StatementFFCBleckley30 min
Aug 12, 3:06 PM EDTSpecial Weather StatementFFCHouston24 min
Aug 12, 3:08 PM EDTSpecial Weather StatementFFCClayton37 min
Aug 12, 3:10 PM EDTSpecial Weather StatementFFCTaylor35 min
Aug 12, 3:19 PM EDTSpecial Weather StatementFFCWhitfield26 min
Aug 12, 3:21 PM EDTSpecial Weather StatementFFCMacon24 min
Aug 12, 3:25 PM EDTSpecial Weather StatementFFCPeach35 min
Aug 12, 3:30 PM EDTSpecial Weather StatementFFCMontgomery45 min
Aug 12, 3:30 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton45 min
Aug 12, 3:32 PM EDTSpecial Weather StatementFFCPulaski28 min
Aug 12, 3:34 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler41 min
Aug 12, 3:37 PM EDTSpecial Weather StatementFFCHenry23 min
Aug 12, 3:38 PM EDTSpecial Weather StatementFFCCoweta37 min
Aug 12, 3:40 PM EDTSpecial Weather StatementFFCBen Hill35 min
Aug 12, 3:46 PM EDTSpecial Weather StatementFFCDooly29 min
Aug 12, 3:47 PM EDTSpecial Weather StatementFFCFloyd28 min
Aug 12, 3:52 PM EDTSpecial Weather StatementFFCHouston38 min
Aug 12, 4:00 PM EDTSpecial Weather StatementFFCHenry30 min
Aug 12, 4:02 PM EDTSpecial Weather StatementFFCSpalding28 min
Aug 12, 4:03 PM EDTSpecial Weather StatementFFCRockdale27 min
Aug 12, 4:05 PM EDTSpecial Weather StatementFFCWebster25 min
Aug 12, 4:06 PM EDTSpecial Weather StatementFFCWilcox24 min
Aug 12, 4:11 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Spalding49 min
Aug 12, 4:21 PM EDTSpecial Weather StatementFFCFloyd24 min
Aug 12, 4:27 PM EDTSpecial Weather StatementFFCCatoosa33 min
Aug 12, 4:28 PM EDTSpecial Weather StatementFFCCrisp, Dooly32 min
Aug 12, 4:29 PM EDTSpecial Weather StatementFFCNewton, Rockdale31 min
Aug 12, 4:37 PM EDTSpecial Weather StatementFFCPike23 min
Aug 12, 4:46 PM EDTSpecial Weather StatementFFCFloyd29 min
Aug 12, 4:48 PM EDTSpecial Weather StatementFFCBibb27 min
Aug 12, 4:54 PM EDTSpecial Weather StatementFFCGwinnett36 min
Aug 12, 5:00 PM EDTSpecial Weather StatementFFCCatoosa30 min
Aug 12, 5:02 PM EDTSpecial Weather StatementFFCCrisp28 min
Aug 12, 5:04 PM EDTSpecial Weather StatementFFCMonroe26 min
Aug 12, 5:05 PM EDTSpecial Weather StatementFFCTalbot, Upson25 min
Aug 12, 5:11 PM EDTSevere Thunderstorm WarningFFCMonroe36 min
Aug 12, 5:22 PM EDTSpecial Weather StatementFFCWalker38 min
Aug 12, 5:30 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Aug 12, 5:32 PM EDTSpecial Weather StatementFFCCatoosa28 min
Aug 12, 5:42 PM EDTSpecial Weather StatementFFCJefferson33 min
Aug 12, 5:48 PM EDTSpecial Weather StatementFFCMonroe27 min
Aug 12, 5:55 PM EDTSpecial Weather StatementFFCMuscogee35 min
Aug 12, 5:58 PM EDTSpecial Weather StatementFFCDawson32 min
Aug 12, 6:07 PM EDTSpecial Weather StatementFFCWalker23 min
Aug 12, 6:17 PM EDTSpecial Weather StatementFFCGordon28 min
Aug 12, 7:05 PM EDTSpecial Weather StatementFFCWhite10 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.